# SDR UALA2011080304024

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,325 hours, 11,631 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PED 2R EPAS BATTERY PACK INOP.  REPLACED EPAS BATTERY PACK ON PED 2R.  OPS CHECK GOOD.  OPS CHECK GOOD.  ACP'D RII INSP OF 2R EPAS BATTERY INSTL PER MM.
